# SDR FDEA201310102467

- Difficulty date: October 10, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51319
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 377.7, LBL 45.5, SEAT TRACK CROWN FOUND CORRODED.  CORROSION REMOVED IAW SRM   51-10-02 REV 109.  FOUND OUT OF LIMITS IAW SRM 53-00-52  FIG 101 ALLOWANCE DAMAGE 1 REV 110.   SEAT TRACK REMOVED AND REPLACED IAW DRAWING 141N5131 SHEET 4 REV B.  REPAIR CLASSIFIED AS MAJOR.
